# SDR RAIA00608014

- Difficulty date: August 10, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 17,641 hours, 16,892 cycles
- Engine: Allsn AE3007A
- Engine time: 13,706 hours, 12,953 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Module
- Condition: Faulty
- Location: Fadec
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLT 3554 - PIT - LOSS OF THROTTLE CONTROL ON ENGINE NR 1, NO THROTTLE RESPONSE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FADEC RESISTOR MODULE.
